BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.28, no.2, pp.1-13, 2022 (Peer-Reviewed Journal)
Article / Article
BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
Harmonic, Univalent, Convolution, SECTIONS
In the present paper, a new subclass of complex-valued harmonic functions in the open unit disk is introduced and coefficient bounds, growth estimates, radius of univalency, radius of starlikeness and radius of convexity of this class are investigated. In addition, it is shown that this class is closed under convolution of its members.